Mathematische Annalen

, Volume 354, Issue 3, pp 955–966

Minimal surfaces in quasi-Fuchsian 3-manifolds


DOI: 10.1007/s00208-011-0762-0

Cite this article as:
Wang, B. Math. Ann. (2012) 354: 955. doi:10.1007/s00208-011-0762-0


In this paper, we prove that if a quasi-Fuchsian 3-manifold M contains a closed geodesic with complex length \({\fancyscript {L} = l + i\theta}\) such that \({|\theta|/l \gg 1}\) , where l > 0 and −π ≤ θπ, then it contains at least two incompressible minimal surfaces near the geodesic.

Mathematics Subject Classification (2000)

Primary 53A10 Secondary 57M05 

Copyright information

© Springer-Verlag 2011

Authors and Affiliations

  1. 1.Department of MathematicsCentral Connecticut State UniversityNew BritainUSA

Personalised recommendations